Works matching DE "NONCLASSICAL mathematical logic"
Results: 177
Nonclassical Periodic Functions: Their Calculation and Applications.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 2, p. 193, doi. 10.1007/s10958-015-2659-z
- By:
- Publication type:
- Article
Nonclassical relations between elements of Gramian matrices of vector systems of a unitary Hilbert space.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 4, p. 529, doi. 10.1007/s10958-012-0704-8
- By:
- Publication type:
- Article
Multi-Agent Temporal Logics, Information, Unification, and Projectivity.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 283, doi. 10.1007/s10469-024-09743-4
- By:
- Publication type:
- Article
Transfer theorems for extensions of the paraconsistent Nelson logic.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 232, doi. 10.1007/s10469-006-0021-8
- By:
- Publication type:
- Article
Sessions of the seminar “Algebra i Logika”.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 286, doi. 10.1007/s10469-006-0026-3
- Publication type:
- Article
Enhanced coalgebraic bisimulation.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 7, p. 1236, doi. 10.1017/S0960129515000523
- By:
- Publication type:
- Article
Characterizing logical consequence in many-valued logic.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 2193, doi. 10.1093/logcom/exx001
- By:
- Publication type:
- Article
Undecidability of the transitive graded modal logic with converse.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 5, p. 1399, doi. 10.1093/logcom/exw026
- By:
- Publication type:
- Article
Multi-type display calculus for dynamic epistemic logic.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 6, p. 2017, doi. 10.1093/logcom/exu068
- By:
- Publication type:
- Article
A semantic proof of strong cut-admissibility for first-order Gödel logic.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 1, p. 59, doi. 10.1093/logcom/exs006
- By:
- Publication type:
- Article
The d-logic of the real line.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 1, p. 121, doi. 10.1093/logcom/exr054
- By:
- Publication type:
- Article
A Notion of Coherence for Books on Conditional Events in Many-valued Logic.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 5, p. 829, doi. 10.1093/logcom/exp061
- By:
- Publication type:
- Article
On the Minimum Many-Valued Modal Logic over a Finite Residuated Lattice.
- Published in:
- Journal of Logic & Computation, 2011, v. 21, n. 5, p. 739, doi. 10.1093/logcom/exp062
- By:
- Publication type:
- Article
Reduction Operators and Exact Solutions of Variable Coefficient Nonlinear Wave Equations with Power Nonlinearities.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 1, p. 3, doi. 10.3390/sym9010003
- By:
- Publication type:
- Article
NONCLASSICAL STATES IN INTERACTING FOCK SPACE.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 2, p. -1, doi. 10.1142/S021902571350015X
- By:
- Publication type:
- Article
Cluster expansion and the boxdot conjecture.
- Published in:
- Mathematical Logic Quarterly, 2016, v. 62, n. 6, p. 608, doi. 10.1002/malq.201600036
- By:
- Publication type:
- Article
Extending constructive operational set theory by impredicative principles.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 3, p. 299, doi. 10.1002/malq.201010009
- By:
- Publication type:
- Article
Kripke-style semantics for many-valued logics.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 6, p. 629, doi. 10.1002/malq.200310068
- By:
- Publication type:
- Article
Modal sequents for normal modal logics.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 231, doi. 10.1002/malq.19930390127
- By:
- Publication type:
- Article
On the Proof Theory of the Modal Logic Grz.
- Published in:
- Mathematical Logic Quarterly, 1986, v. 32, n. 10-12, p. 145, doi. 10.1002/malq.19860321002
- By:
- Publication type:
- Article
NAÏVE VALIDITY.
- Published in:
- Philosophical Quarterly, 2014, v. 64, n. 254, p. 99, doi. 10.1093/pq/pqt016
- By:
- Publication type:
- Article
A nonclassical law of the iterated logarithm for self-normalized partial sums.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 141, n. 3, p. 238, doi. 10.1007/s10474-013-0323-y
- By:
- Publication type:
- Article
Iterative fixed point theorems in E-metric spaces.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 140, n. 1/2, p. 134, doi. 10.1007/s10474-012-0274-8
- By:
- Publication type:
- Article
A nonclassical LIL for sums of B-valued random variables when extreme terms are excluded.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 137, n. 1/2, p. 1, doi. 10.1007/s10474-012-0209-4
- By:
- Publication type:
- Article
Boundary-value problems for some higher-order nonclassical differential equations.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 3/4, p. 467, doi. 10.1134/S0001434617030087
- By:
- Publication type:
- Article
On the boundary-value problem for a class of operator-differential equations of third order.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 3/4, p. 590, doi. 10.1134/S0001434610030399
- By:
- Publication type:
- Article
Rosy with Sider? The Case of the Metaphysical Liar.
- Published in:
- Journal of Philosophical Logic, 2018, v. 47, n. 5, p. 787, doi. 10.1007/s10992-017-9449-7
- By:
- Publication type:
- Article
On the Costs of Nonclassical Logic.
- Published in:
- Journal of Philosophical Logic, 2018, v. 47, n. 2, p. 227, doi. 10.1007/s10992-017-9424-3
- By:
- Publication type:
- Article
On the use (and abuse) of Logic in Game Theory.
- Published in:
- Journal of Philosophical Logic, 2015, v. 44, n. 6, p. 741, doi. 10.1007/s10992-015-9356-8
- By:
- Publication type:
- Article
An Update on Epistemic Modals.
- Published in:
- Journal of Philosophical Logic, 2015, v. 44, n. 6, p. 835, doi. 10.1007/s10992-015-9364-8
- By:
- Publication type:
- Article
Combinations of Stit with Ought and Know.
- Published in:
- Journal of Philosophical Logic, 2015, v. 44, n. 6, p. 851, doi. 10.1007/s10992-015-9365-7
- By:
- Publication type:
- Article
Proof-Theoretic Semantics, a Problem with Negation and Prospects for Modality.
- Published in:
- Journal of Philosophical Logic, 2015, v. 44, n. 6, p. 713, doi. 10.1007/s10992-013-9310-6
- By:
- Publication type:
- Article
Logics of Nonsense and Parry Systems.
- Published in:
- Journal of Philosophical Logic, 2015, v. 44, n. 1, p. 65, doi. 10.1007/s10992-014-9321-y
- By:
- Publication type:
- Article
Non-classical Metatheory for Non-classical Logics.
- Published in:
- Journal of Philosophical Logic, 2013, v. 42, n. 2, p. 335, doi. 10.1007/s10992-012-9223-9
- By:
- Publication type:
- Article
A Logic for Multiple-source Approximation Systems with Distributed Knowledge Base.
- Published in:
- Journal of Philosophical Logic, 2011, v. 40, n. 5, p. 663, doi. 10.1007/s10992-010-9163-1
- By:
- Publication type:
- Article
Reasoning About Permitted Announcements.
- Published in:
- Journal of Philosophical Logic, 2011, v. 40, n. 4, p. 445, doi. 10.1007/s10992-011-9187-1
- By:
- Publication type:
- Article
On AGM for Non-Classical Logics.
- Published in:
- Journal of Philosophical Logic, 2011, v. 40, n. 2, p. 271, doi. 10.1007/s10992-011-9178-2
- By:
- Publication type:
- Article
Non-Adjunctive Inference and Classical Modalities.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 581, doi. 10.1007/s10992-004-8539-5
- By:
- Publication type:
- Article
On Retaining Classical Truths and Classical Deducibility in Many-Valued and Fuzzy Logics.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 545, doi. 10.1007/s10992-005-1520-0
- By:
- Publication type:
- Article
Proof Analysis in Modal Logic.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 507, doi. 10.1007/s10992-005-2267-3
- By:
- Publication type:
- Article
Types of $\mathsf{I}$ -Free Hereditary Right Maximal Terms.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 607, doi. 10.1007/s10992-005-2831-x
- By:
- Publication type:
- Article
Unifying Quantified Modal Logic.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 621, doi. 10.1007/s10992-005-3664-3
- By:
- Publication type:
- Article
Interpretations of intuitionist logic in non-normal modal logics.
- Published in:
- Journal of Philosophical Logic, 1999, v. 28, n. 1, p. 47, doi. 10.1023/A:1004324522424
- By:
- Publication type:
- Article
Non-genuine MacIntosh logics.
- Published in:
- Journal of Philosophical Logic, 1994, v. 23, n. 1, p. 87, doi. 10.1007/BF01417959
- By:
- Publication type:
- Article
REALIZABILITY SEMANTICS FOR QUANTIFIED MODAL LOGIC: GENERALIZING FLAGG’S 1985 CONSTRUCTION.
- Published in:
- Review of Symbolic Logic, 2016, v. 9, n. 4, p. 752, doi. 10.1017/S1755020316000095
- By:
- Publication type:
- Article
EMBRACING THE TECHNICALITIES: EXPRESSIVE COMPLETENESS AND REVENGE.
- Published in:
- Review of Symbolic Logic, 2016, v. 9, n. 2, p. 325, doi. 10.1017/S175502031600006X
- By:
- Publication type:
- Article
LOGICAL GROUNDS.
- Published in:
- Review of Symbolic Logic, 2014, v. 7, n. 1, p. 31, doi. 10.1017/S1755020313000300
- By:
- Publication type:
- Article
FOUR BASIC LOGICAL ISSUES.
- Published in:
- Review of Symbolic Logic, 2009, v. 2, n. 3, p. 488, doi. 10.1017/S1755020309990219
- By:
- Publication type:
- Article
Control effects as a modality.
- Published in:
- Journal of Functional Programming, 2009, v. 19, n. 1, p. 17, doi. 10.1017/S0956796808006734
- By:
- Publication type:
- Article
THEORETICAL PEARLS : Flattening combinators: surviving without parentheses.
- Published in:
- Journal of Functional Programming, 2003, v. 13, n. 4, p. 815, doi. 10.1017/s0956796802004483
- By:
- Publication type:
- Article